MAUDE Adverse Event Report: CP MEDICAL PGA; POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE

CP MEDICAL PGA; POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE
Model Number 392A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that size 4/0 polyglycolic acid suture broke during normal procedure.(lot# 190408-53) the distributor has been contacted several times and hasn't provided details of the event.If additional information is received a supplemental mdr will be submitted.

Brand Name
PGA
Common Device Name
POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key9131418
Report Number3012164473-2019-00025
Device Sequence Number2374121
Product Code GAM
UDI-Device Identifier10790986000381
UDI-Public10790986000381
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K002190
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number392A
Device Catalogue Number392A
Device Lot Number190408-53
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1